CI²MA - Publicaciones | Artículos en Revistas Científicas


Artículos en Revistas Científicas

La siguiente es la lista de publicaciones en revistas científicas del autor indicado, ordenadas por año de ocurrencia, a partir de 2009, fecha de creación del Centro de Investigación en Ingeniería Matemática (CI²MA). Al hacer LINK en el logo de MathScinet ubicado a la derecha, se despliegan todas las publicaciones de este autor en dicha base de datos de la AMS. A su vez, al hacer LINK en un determinado co-autor se despliegan todas sus publicaciones disponibles en la presente base de datos.

Publicaciones de Ricardo RUIZ-BAIER

Conexión usuarios externos

Conexión usuarios UdeC

NúmeroAutores, Título y Datos de la Publicación
2017-12

Veronica ANAYA, David MORA, Carlos REALES, Ricardo RUIZ-BAIER: Mixed methods for a stream-function – vorticity formulation of the axisymmetric Brinkman equations. Journal of Scientific Computing, vol. 71, 1, pp. 348-364, (2017).

2017-01

Raimund BÜRGER, Ricardo RUIZ-BAIER, Canrong TIAN: Stability analysis and finite volume element discretization for delay-driven spatio-temporal patterns in a predator–prey model. Mathematics and Computers in Simulation, vol. 132, pp. 28-52, (2017).

2016-41

Gabriel N. GATICA, Ricardo RUIZ-BAIER, Giordano TIERRA: A posteriori error analysis of an augmented mixed method for the Navier-Stokes equations with nonlinear viscosity. Computers & Mathematics with Applications, vol. 72, 9, pp. 2289-2310, (2016).

2016-40

Mario ÁLVAREZ, Gabriel N. GATICA, Ricardo RUIZ-BAIER: A posteriori error analysis for a viscous flow-transport problem. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 50, 6, pp. 1789-1816, (2016).

2016-39

Ricardo OYARZUA, Ricardo RUIZ-BAIER: Locking-free finite element methods for poroelasticity. SIAM Journal on Numerical Analysis, vol. 54, 5, pp. 2951-2973, (2016).

2016-32

Veronica ANAYA, David MORA, Ricardo OYARZUA, Ricardo RUIZ-BAIER: A priori and a posteriori error analysis of a mixed scheme for the Brinkman problem. Numerische Mathematik, vol. 133 , pp. 781-817, (2016).

2016-30

Raimund BÜRGER, Sudarshan K. KENETTINKARA, Sarvesh KUMAR, Ricardo RUIZ-BAIER: Discontinuous approximation of viscous two-phase flow in heterogeneous porous media. Journal of Computational Physics, vol. 321, pp. 126-150, (2016).

2016-28

Mario ÁLVAREZ, Gabriel N. GATICA, Ricardo RUIZ-BAIER: A vorticity-based fully-mixed formulation for the 3D Brinkman-Darcy problem. Computer Methods in Applied Mechanics and Engineering, vol. 307, pp. 68-95, (2016).

2016-14

Mario ÁLVAREZ, Gabriel N. GATICA, Ricardo RUIZ-BAIER: A mixed-primal finite element approximation of a steady sedimentation-consolidation system. Mathematical Models and Methods in Applied Sciences, vol. 26, 5, pp. 867-900, (2016).

2016-03

Gabriel N. GATICA, Ricardo RUIZ-BAIER, Giordano TIERRA: A mixed finite element method for Darcy s equations with pressure dependent porosity. Mathematics of Computation, vol. 85, 297, pp. 1-33, (2016).

2015-22

Mario ÁLVAREZ, Gabriel N. GATICA, Ricardo RUIZ-BAIER: An augmented mixed-primal finite element method for a coupled flow-transport problem. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, 5, pp. 1399-1427, (2015).

2015-20

Veronica ANAYA, Gabriel N. GATICA, David MORA, Ricardo RUIZ-BAIER: An augmented velocity-vorticity-pressure formulation for the Brinkman problem. International Journal for Numerical Methods in Fluids, vol. 79, 3, pp. 109-137, (2015).

2015-19

Jessika CAMAÑO, Gabriel N. GATICA, Ricardo OYARZUA, Ricardo RUIZ-BAIER, Pablo VENEGAS: New fully-mixed finite element methods for the Stokes-Darcy coupling. Computer Methods in Applied Mechanics and Engineering, vol. 295, pp. 362-395, (2015).

2015-17

Raimund BÜRGER, Sarvesh KUMAR, Ricardo RUIZ-BAIER: Discontinuous finite volume element discretization for coupled flow-transport problems arising in models of sedimentation. Journal of Computational Physics, vol. 299, pp. 446-471, (2015).

2015-09

Veronica ANAYA, David MORA, Carlos REALES, Ricardo RUIZ-BAIER: Stabilized mixed approximation of axisymmetric Brinkman flows. Mathematical Modelling and Numerical Analysis, vol. 49, 3, pp. 855-874, (2015).

2013-27

Veronica ANAYA, David MORA, Ricardo RUIZ-BAIER: An augmented mixed finite element method for the vorticity–velocity–pressure formulation of the Stokes equations. Computer Methods in Applied Mechanics and Engineering, vol. 267, 1, pp. 261-274, (2013).

2012-19

Raimund BÜRGER, Ricardo RUIZ-BAIER, Hector TORRES: A stabilized finite volume element formulation for sedimentation-consolidation processes. SIAM Journal on Scientific Computing, vol. 34, 3, pp. B265-B289, (2012).

2012-08

Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER, Hector TORRES: A multiresolution method for the simulation of sedimentation in inclined channels. International Journal of Numerical Analysis and Modeling, vol. 9, 3, pp. 479-504, (2012).

2010-22

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER: A multiresolution space-time adaptive scheme for the bidomain model in electrocardiology. Numerical Methods for Partial Differential Equations, vol. 26, 6, pp. 1377-1404, (2010)

2010-08

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER: A finite volume scheme for cardiac propagation in media with isotropic conductivities. Mathematics and Computers in Simulation, vol. 80, 9, pp. 1821-1840, (2010)

2010-04

Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER: Adaptive multiresolution methods for the simulation of waves in excitable media. Journal of Scientific Computing, vol. 43, 2, pp. 261-290, (2010)

2009-18

Raimund BÜRGER, Ricardo RUIZ-BAIER: Multiresolution simulation of reaction-diffusion systems with strong degeneracy. Boletin de la Sociedad Espagnola de Matematica Aplicada, vol. 47, pp. 73-80, (2009)

2009-16

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER, Jose M. URBANO: On a doubly nonlinear diffusion model of chemotaxis with prevention of overcrowding. Mathematical Methods in the Applied Sciences, vol. 32, 13, pp. 1704-1737. (2009)

2009-08

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER: Adaptive multiresolution schemes with local time stepping for two-dimensional degenerate reaction-diffusion systems. Applied Numerical Mathematics, vol. 59, 7, pp. 1668-1692, (2009)